# SDR CALA2024031800776

- Difficulty date: March 10, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 70,402 hours, 29,804 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 7450002517
- Part serial: 6226001
- Condition: Damaged
- Location: Nr 1 Eng
- Part time: 770,363 hours, 729,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 7310261.  DURING WALKAROUND FOUND E1 IB THRUST REVERSER HALF RIGHT WITH MISSING BLOCKER DOOR AND DAMAGE TO THE SLEEVE AND BYPASS. AIRPORT LOCAL AUTORITIES ACCOMPLISHED SEARCH OF REVERSER REMAINS U.NOT FIDING ANY REMAIN PDA CLOSED NO LOSSE HARDWARE FOUND PERFORMANCE INSPECTION FOR THE ENGINE #1 RH THRUST REVERSER HALF AND COMMON NOZZLE EXHAUST INSTALLATION PER AMM 78-32-03-400-010 AND 78-11-11/401, ALL OK. REPLACED RIGHT THRUST REVERSER HALF AND COMMON NOZZLE EXHAUST AT ENG #1 PER AMM 78-32-03-400-010-A AND AMM 78-11-11/401, ACCOMPLISHED TEST OF THE THRUST REVERSER SYSTEM WITH THE CFDS,ALLOK. PARTS USED: 31-7835-9-0003,QTY :1 00-0595-3-8784,QTY :1 31-7811-9-0001,QTY :1 18-7830-3-0001,QTY :1 1442665,QTY :1 31-7811-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1442665 SN OFF 6001 TT # 1503440 SN OFF 9001 IPC REFERENCE # 78-32-03 IPC REFERENCE # 78-11-11 REVERSER, THRUS OFF 31-7835-9-0003 6601 ON 0000 REVERSER, THRUS OFF 31-7835-9-0003 6601 ON 31-7835-9-0003 8501 NOZZLE, EXHAUST OFF 31-7811-9-0002 0009 ON 31-7811-9-0001 6003 NOZZLE, EXHAUST OFF 31-7811-9-0002 0009 ON 0000.
